Bharali, Gautam (2011) Polynomial Approximation, Local Polynomial convexity, and Degenerate CR Singularities- II. In: International Journal of Mathematics, 22 (12). pp. 1721-1733.
POLYNOMIAL.pdf - Published Version
Restricted to Registered users only
Download (250Kb) | Request a copy
We provide some conditions for the graph of a Holder-continuous function on (D) over bar, where (D) over bar is a closed disk in C, to be polynomially convex. Almost all sufficient conditions known to date - provided the function (say F) is smooth - arise from versions of the Weierstrass Approximation Theorem on (D) over bar. These conditions often fail to yield any conclusion if rank(R)DF is not maximal on a sufficiently large subset of (D) over bar. We bypass this difficulty by introducing a technique that relies on the interplay of certain plurisubharmonic functions. This technique also allows us to make some observations on the polynomial hull of a graph in C(2) at an isolated complex tangency.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to World Scientific Publishing Company.|
|Keywords:||Complex tangency;CR singularity;plurisubharmonic functions; polynomially convex;uniform approximation|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||03 Feb 2012 06:08|
|Last Modified:||03 Feb 2012 06:08|
Actions (login required)